Fentanyl Treatment

Fentanyl Treatment

Call us today

The Dangers
of Fentanyl

In recent years, fentanyl has made its way into the news and has been responsible for accidental overdoses throughout the country. Fentanyl is an extremely potent opioid prescribed to treat severe pain. Fentanyl is nearly 80 times more powerful than morphine and 50 times more potent than heroin, producing a high potential for addiction. Drug dealers have begun mixing fentanyl with street drugs like heroin, cocaine, and meth in order to increase potency. This mixture often contains lethal doses of fentanyl that you cannot see, taste, or smell.

Any Amount is Too Much

There are two types of fentanyl: pharmaceutical and illicitly manufactured. Pharmaceutical fentanyl is prescribed by doctors to treat severe pain in patients. Illicitly manufactured fentanyl (IMF) is illegally manufactured through drug markets and is responsible for most fentanyl-related overdoses. Any use of fentanyl not as prescribed has the potential for a fatal overdose. Recently, fentanyl-laced drugs have caused overdoses in record numbers.
So what is a lethal dose of fentanyl? Because fentanyl is mixed with other illicit drugs and can be produced in several forms, it can be difficult to determine a specific amount that would lead to death. Other factors can influence how fentanyl affects individuals, such as weight and tolerance. The DEA has determined that 2 mg of fentanyl is a fatal amount, however, any amount can lead to overdose or death. The smallest trace of fentanyl can cause an overdose. This potentially deadly drug is unpredictable.
Ready For A Change?
72.9% of opioid-involved overdose deaths involved synthetic opioids like fentanyl.
Manage Withdrawal Symptoms
Recognizing the signs of a fentanyl overdose can save a life. If you notice any of these signs in yourself or someone else, seek medical help immediately:
A lethal overdose of fentanyl is due to the suppression of the respiratory system. Fentanyl can stop you from breathing. The lack of oxygen can induce a coma and affect other major organs such as the heart, kidneys, and lungs. If caught early enough, a fentanyl overdose can be treated before it becomes life-threatening. Understand the signs of an overdose and what to do if you suspect someone is overdosing.
See if you’re covered.
What to Do During an Overdose
Naloxone, or Narcan, can be used to reverse the effects of an opioid overdose, including fentanyl. If you are unsure whether someone is overdosing on fentanyl, it’s always best to treat the situation like an overdose.
Follow these steps if you believe someone is overdosing:

01.

Call 911 immediately.

02.

If available, administer naloxone.

03.

Keep them awake and breathing.

04.

Lay the person on their side to prevent choking.

05.

Remain with them until medical help arrives.
After a fentanyl overdose, it is important to seek medical care immediately. If you or a loved one are struggling with opioid addiction, Fusion Recovery is here to help. We have treatment options available, including medication-assisted treatment to help alleviate withdrawal symptoms, and programs to get you on the road to recovery.
Get Help Today.

Contact us.

    Or Call us.

    Scroll to Top